Doctor insights on:
Flare of arthritis: If you stop your remicade, (infliximab) you will be at significant risk for a bad flare of your arthritis. You should only stop arthritis medication on the explicit advice of your rheumatologist. Sometimes in the case of an active infection or prior to surgery you may need to stop your Remicade (infliximab) for a short while but this should only be done after discussing with your rheumatologist. ...Read moreSee 1 more doctor answer
I may be starting remicade (infliximab) treatment in few weeks for severe left sided ulcerative colitis. Can I use predinosone for temp relief?
Not on your own: Ulcerative colitis is a serious medical condition that need to be under constant medical supervision to achieve prolonged periods of remissions, and prevent complications like bleeding , colitis, perforations , systemic diseases and malignancy , if your physician prescribes predinosone (steroids) you should take. ...Read moreSee 3 more doctor answers
Advised to use remicade (infliximab) for my leftsided colitis. Afraid of drug’s side effects. Do benefits outweigh risks like serious infection & lymphoma?
Probably Not: There is not much data supporting the safety of Remicade (infliximab) use during pregnancy. There are concerns about immunosupression and possibly congenital malformations of the baby. Fortunately some autoimmune diseases such as RA become less active during pregnancy and often do not require medications during pregnancy. Please discuss with your doctor. ...Read more
It can be very : Effective with the use of this medication as this disease is an autoimmune one. However, one has to balance the risks and benefits of the use of this medication with other alternative treatments and the severity of the disease as well as any pre-existing other medical issues that may preclude its use. ...Read more
What to do if I have krohns disease and need a remicade (infliximab) treatment every 8 weeks. But my parents are about to kick me out.?
I have Crohn's and have been on pentasa, (mesalamine) humira and imuran which severely increase my liver enzymes. Would remicade be less liver toxic then imuran?
What is the most common side effect of remicade, (infliximab) and is cancer common while taking it?
Infection, allergy: Remicade (infliximab) increases infections, including sinus/respiratory infections and severe infections (fungus or tuberculosis.) allergic reaction during infusion is a common side effect. It also increases risk for cancer, particularly lymphomas (3-4x increased risk). Head and neck cancers are increased in people with copd. Really ask your doctor about this so you can balance your risks and benefits. ...Read more
Pap said hgsl, colposcopy said mild dysplasia, take remicade (infliximab) and prednisone, immune system is compromised so what's the chance of worsening dysplasia?
Very effective: Our patients who are on it long-term find it very effective. Ask your physician if you can talk to other people in the practice who've been a long-term. Rheumatologists are very comfortable having patients on this medicine long-term. ...Read more
What are the potential side effects of using the prohormone halodrol while taking remicade (infliximab) for Crohn's (been in remission for over a year)?
Unknown: As is true for most of the supplements sold over the counter, they are not regulated by the fda. They may or may not contain what is written on the label. There are no studies that demonstrate that they do what they claim to do, and there certainly are no studies to see if they can interact with medications taken for other problems. There are better ways to waste your money. ...Read more
I have Crohn's and am on remicade (infliximab) and I have the 3rd infusion after a week but I have so much pain and my WBC and CRP are high do I need hospital ?
See your doctor: Pain and high CRP can sometimes be related to an abscess. For this you may need hospitalization. But it can also be related to a fistula. For this, Remicade (infliximab) and antibiotics are often the treatment. There are other possibilities. See your doctor for evaluation. ...Read more